I took trust pill a month ago then when I had my period its very light pinkish and last for 3 days.then I started the new pack and I just finish the first row.then I suddenly stopped taking.but we have no sex contact with my husband until the day I stopped until now.2nd after I quit the birth control pills I have light spotting for 2weeks.supposed to be I'm expecting my period on the 20th of Feb.is this the side effect of birth control pills?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have brownish discharge and dark spotting but my period is not suppose to come on till three weeks
Posted 16 Feb 2015 • 1 answer
Birth Control Pills - I've been taking the pill for nearly 2 years, I know this is a silly question?
Posted 12 Apr 2015 • 1 answer
Posted 14 Aug 2015 • 1 answer
Posted 12 Nov 2015 • 1 answer
Posted 27 Oct 2016 • 0 answers